News Sections
Audio
Daily Aspirin Could Cause Serious Side Effect
Updated May 5, 2013 12:10 AM | Filed under: WBIW News
 Print    Archive    RSS

(INDIANAPOLIS) - If you're on a daily regimen of an aspirin a day for your heart, you may need to keep an eye on a serious side effect.

Researchers in London analyzed data from more than 100-thousand healthy patients who took a baby aspirin or a placebo each day for six years.

While aspirin users were 20% less likely to have a non-fatal heart attack, they had a 30% increased risk of serious gastric bleeding.

There was also no significant difference in cardiovascular deaths between the two groups.



« Previous Article
Next Article »

 Print    Archive    RSS

Have a question or comment about a news story? Send it to comments@wbiw.com

Advertise with 1340 AM WBIW
Find more about Weather in Bedford, IN
Advertise with 1340 AM WBIW


1340 AM WBIW, Bedford's Place To Talk. Serving Lawrence and surrounding counties since 1948!

© 2017 Ad-Venture Media, Inc. All Rights Reserved.   WBIW.com and Listen Live Powered by HPC

Advertise  |  Careers  |  Contests  |  About  |  Feedback